| Model Number |
00-1004-R |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during a patient event, the tempus pro would not stay powered on.The battery appeared to be properly seated and the device would power on, but after a few seconds would lose power.It was noted the battery would not stay seated in the device.The device was in use on a patient at the time of the event, however no patient or user health consequences or harm was reported.
Additional Manufacturer Narrative
Event description updated.Health impact updated.
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during a patient event, the tempus pro would not stay powered on.The battery appeared to be properly seated and the device would power on, but after a few seconds would lose power.It was noted the battery would not stay seated in the device.The device was in use on a patient at the time of the event, however no patient or user health consequences or harm occurred.Patient was in stable condition and transported to the hospital.